I need input because I swear I'm not imagining these side effects I'm pretty sure I'm getting from Doxy. I really wanted to believe they were just herx and I would be ok, but now I'm not so sure. I called my LLMD-in-training last week and said I didn't think I was doing very well on the Doxy and he said he wanted me stay on it at least another month. I am on my 7-day break from abx (should start back on Wednesday) and 99% of my latest symptoms are better. I first noticed my "well-being" was slipping. After the suicide thoughts in late July or early August, I have a watchful eye on the well-being part. Cipro originally took the thoughts away. There's the nausea and the not-knowing how each dose is going to react....whether I'll feel like throwing up or it's just so-so nausea. The biggest thing is the muscle/joint/bone pain. I've mentioned on the forum before that I'm lucky I don't have the aching and pain, that mine is mostly the neuro symptoms, but this pain started about
two weeks ago and got progressively worse....shoulders, neck, head, hip, ankles. It also felt like my brain was swelling/swollen even more than usual.
I would just like to hear from some of you who had to stop Doxy and for what reasons. I know I've read some of your posts about how horrible it was/is, but I need something to tell my doctor besides "I'm not taking it"....I would like to at least be able to say "I got feedback from several people who said they had to quit taking it because of....etc. etc." Maybe that sounds cowardly, but I don't really want to make him mad at this point!!!!!!
I appreciate all of you and some of your stories lately are more than heartbreaking. Thank you for sharing.